# SDR JR2R20171006092

- Difficulty date: October 6, 2017
- Submitted: October 7, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N424NV
- Make and model: Doug MD 83
- Aircraft serial: 49421
- Aircraft time: 61,388 hours, 51,873 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Skin
- Part number: 5953050
- Condition: Corroded
- Location: Lav Service Door
- Part time: 61,388 hours, 51,873 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LAVATORY SERVICE DOOR EXTERNAL SKIN CORRODED BETWEEN SKIN AND INTERNAL DOUBLER.  REPAIRED FWD LAV SERVICE DOOR FWD LOWER CORNER FUSELAGE CUTOUT IAW EA 25-2017-110.
